# SDR DHL2004803001

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM562C1QEC
- Part serial: 693486
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B, A

## Discrepancy

SHUTDOWN NR 4 ENG DUE TO LOSS OF OIL QUANTITY NOTE PSI WAS 28 OIL QUANTITY WAS .5 QUART ENG OIL TEMP WAS 85 ENG WINDMILLED FOR APPROX 25 MINS COMPLETED ABNORMAL PROCEDURES NOTE AFTER ENG WAS SHUT DOWN OIL QUANTITY.  REMOVED AND REPLACED NR 4 ENG PER DC-8 TASK MANUAL 71.  OPS CHECK AND LEAK CHECK GOOD IAW CFM 71-00-00, JRH CHAPTER 13.1- 13.5.
